Duke Mathematical Journal

Local contractions and the size of a compact metric space

R. F. Williams

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 26, Number 2 (1959), 277-289.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077468482

Digital Object Identifier
doi:10.1215/S0012-7094-59-02628-6

Mathematical Reviews number (MathSciNet)
MR0105074

Zentralblatt MATH identifier
0085.17002

Subjects
Primary: 54.00
Secondary: 28.00

Citation

Williams, R. F. Local contractions and the size of a compact metric space. Duke Math. J. 26 (1959), no. 2, 277--289. doi:10.1215/S0012-7094-59-02628-6. https://projecteuclid.org/euclid.dmj/1077468482


Export citation